Alert archive / Texas / River Flood Warnings in 2012

River Flood Warning 19, NWS Austin/San Antonio, TX

March 20, 2012DeWitt County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Mar 20, 2012, 8:29 AM CDT for DeWitt County, Texas. It took effect at Mar 21, 2012, 4:38 PM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2012, 8:29 AM CDT (13:29 UTC)
In effect from
Mar 21, 2012, 4:38 PM CDT
Expired
Mar 21, 2012, 8:12 PM CDT
In force
4 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Moderate

County DeWitt County, TX

The radar

The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sandies Creek near Westhoff (WHOT2). The gauge peaked at 16.72 ft at Mar 22, 2012, 11:00 AM CDT.

actionminormoderate102003/2003/2103/2203/23
Action stage
12 ft
Minor stage
21 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

151 
WGUS44 KEWX 201329
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
829 AM CDT TUE MAR 20 2012

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  GUADALUPE RIVER...PLUM CREEK...SAN MARCOS RIVER...SANDIES CREEK 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC055-177-210729-
/O.NEW.KEWX.FL.W.0016.120321T0506Z-120321T1806Z/
/LLGT2.1.ER.120321T0506Z.120321T0600Z.120321T0606Z.NO/
829 AM CDT TUE MAR 20 2012

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SAN MARCOS RIVER BELOW LULING.
* FROM LATE TONIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM TUESDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO 
  RISE TO NEAR 20.1 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST CAMP SITES AND 
  SEVERAL SECTIONS OF PARK ROADS AT PALMETTO STATE PARK FIVE MILES BELOW LULING.

$$

TXC055-177-210729-
/O.NEW.KEWX.FL.W.0017.120320T2318Z-120321T1647Z/
/LULT2.1.ER.120320T2318Z.120321T0000Z.120321T0447Z.NO/
829 AM CDT TUE MAR 20 2012

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PLUM CREEK NEAR LULING.
* FROM THIS EVENING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM TUESDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR
  23.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 23.0 FEET...MINOR LOWLAND FLOODING ESCAPES BANKS INTO LOWER 
  SECTIONS OF THE FLOOD PLAIN.

$$

TXC177-210729-
/O.NEW.KEWX.FL.W.0018.120321T1048Z-120322T2307Z/
/GNLT2.1.ER.120321T1048Z.120322T0000Z.120322T1107Z.NO/
829 AM CDT TUE MAR 20 2012

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GUADALUPE RIVER AT GONZALES.
* FROM LATE TONIGHT TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 AM TUESDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 31.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 36.1 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  THURSDAY MORNING.
* IMPACT...AT 37.0 FEET...MODERATE LOWLAND FLOODING INUNDATES PASTURE AND 
  CROPLAND BETWEEN THE GUADALUPE/SAN MARCOS RIVER CONFLUENCE AND GONZALES.  
  SECONDARY ROADS...LOW BRIDGES AND MUCH OF THE CITY PARK AND FACILITIES NEAR 
  THE RIVER IN GONZALES ARE FLOODED.

$$

TXC123-210729-
/O.NEW.KEWX.FL.W.0019.120321T1407Z-120323T1108Z/
/WHOT2.2.ER.120321T1407Z.120322T0000Z.120322T2308Z.NO/
829 AM CDT TUE MAR 20 2012

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANDIES CREEK NEAR WESTHOFF.
* FROM WEDNESDAY MORNING TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM TUESDAY THE STAGE WAS 5.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO 
  RISE TO NEAR 22.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY THURSDAY EVENING.
* IMPACT...AT 22.0 FEET...SANDIES CREEK ESCAPES THE CHANNEL HUNDREDS OF YARDS 
  INTO THE FLOOD PLAIN FROM THE HEADWATERS TO THE GUADALUPE RIVER CONFLUENCE.  
  LIVESTOCK IN LOW AREAS ARE CUT OFF AND POTENTIALLY DROWNED.  SECONDARY ROADS 
  AND LOW BRIDGES ARE FLOODED AND DANGEROUS.  THE APPROACHES OF THE 
  WESTHOFF/CHEAPSIDE ROAD BRIDGE OVER SANDIES CREEK ARE FLOODED AND WATER IS TO 
  THE BOTTOM OF THE BRIDGE.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN

GUADALUPE RIVER
  LULING            11   20   10.3   TUE 07 AM  14.5   7.5   6.2   5.5      
  LULING            20   23    9.7   TUE 08 AM  21.4  12.6   6.7   5.8      
  GONZALES          17   31   14.4   TUE 08 AM  31.9  30.3  15.8  13.3      
  WESTHOFF          12   21    5.5   TUE 08 AM  20.4  21.8  18.2   8.8      

$$
3 follow-up statements
641 
WGUS84 KEWX 201437
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
937 AM CDT TUE MAR 20 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  SAN MARCOS RIVER BELOW LULING AFFECTING CALDWELL AND GONZALES COUNTIES
  PLUM CREEK NEAR LULING AFFECTING CALDWELL AND GONZALES COUNTIES
  GUADALUPE RIVER AT GONZALES AFFECTING GONZALES COUNTY
  SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC055-177-210837-
/O.EXT.KEWX.FL.W.0016.120320T2349Z-120321T1828Z/
/LLGT2.1.ER.120320T2349Z.120321T0600Z.120321T0628Z.NO/
937 AM CDT TUE MAR 20 2012

 THE FLOOD WARNING CONTINUES FOR
  THE SAN MARCOS RIVER BELOW LULING.
* AT  8:30 AM TUESDAY THE STAGE WAS 12.4 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR
  20.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE BY
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 20.0 FEET...MINOR LOWLAND FLOODING REACHES LOWEST CAMP SITES AND 
  SEVERAL SECTIONS OF PARK ROADS AT PALMETTO STATE PARK FIVE MILES BELOW LULING.

$$

TXC055-177-210837-
/O.EXT.KEWX.FL.W.0017.120320T2301Z-120321T1617Z/
/LULT2.1.ER.120320T2301Z.120321T0000Z.120321T0417Z.NO/
937 AM CDT TUE MAR 20 2012

 THE FLOOD WARNING CONTINUES FOR
  THE PLUM CREEK NEAR LULING.
* AT  9:00 AM TUESDAY THE STAGE WAS 12.8 FEET.
* FLOOD STAGE IS 23.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR
  23.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 24.0 FEET...MODERATE LOWLAND FLOODING REACHES SIGNIFICANT AREAS OF
  THE FLOOD PLAIN FLOODING SECONDARY ROADS AND LOW BRIDGES.  LIVESTOCK IN THE 
  FLOOD PLAIN MAY BE CUT OFF IN LOW AREAS AND DROWNED.

$$

TXC177-210837-
/O.EXT.KEWX.FL.W.0018.120321T0828Z-120322T2343Z/
/GNLT2.1.ER.120321T0828Z.120322T0000Z.120322T1143Z.NO/
937 AM CDT TUE MAR 20 2012

 THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER AT GONZALES.
* AT  8:45 AM TUESDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 31.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 36.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  THURSDAY MORNING.
* IMPACT...AT 37.0 FEET...MODERATE LOWLAND FLOODING INUNDATES PASTURE AND 
  CROPLAND BETWEEN THE GUADALUPE/SAN MARCOS RIVER CONFLUENCE AND GONZALES.  
  SECONDARY ROADS...LOW BRIDGES AND MUCH OF THE CITY PARK AND FACILITIES NEAR 
  THE RIVER IN GONZALES ARE FLOODED.

$$

TXC123-210837-
/O.EXT.KEWX.FL.W.0019.120321T1415Z-120323T1108Z/
/WHOT2.2.ER.120321T1415Z.120322T0000Z.120322T2308Z.NO/
937 AM CDT TUE MAR 20 2012

 THE FLOOD WARNING CONTINUES FOR
  THE SANDIES CREEK NEAR WESTHOFF.
* AT  9:15 AM TUESDAY THE STAGE WAS 6.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO 
  RISE TO NEAR 22.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY THURSDAY EVENING.
* IMPACT...AT 22.0 FEET...SANDIES CREEK ESCAPES THE CHANNEL HUNDREDS OF YARDS 
  INTO THE FLOOD PLAIN FROM THE HEADWATERS TO THE GUADALUPE RIVER CONFLUENCE.  
  LIVESTOCK IN LOW AREAS ARE CUT OFF AND POTENTIALLY DROWNED.  SECONDARY ROADS 
  AND LOW BRIDGES ARE FLOODED AND DANGEROUS.  THE APPROACHES OF THE 
  WESTHOFF/CHEAPSIDE ROAD BRIDGE OVER SANDIES CREEK ARE FLOODED AND WATER IS TO 
  THE BOTTOM OF THE BRIDGE.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN

GUADALUPE RIVER
  LULING            11   20   12.4   TUE 08 AM  14.2   7.8   6.2   5.8   5.3
  LULING            20   23   12.8   TUE 09 AM  21.3  12.2   6.7   5.8   5.4
  GONZALES          17   31   14.9   TUE 09 AM  34.0  30.8  15.6  13.2  12.6
  WESTHOFF          12   21    6.5   TUE 09 AM  20.4  21.8  18.2   8.8   4.1

$$
324 
WGUS84 KEWX 210008
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
708 PM CDT TUE MAR 20 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS...

  GUADALUPE RIVER AT GONZALES AFFECTING GONZALES COUNTY
  SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC177-211808-
/O.EXT.KEWX.FL.W.0018.120321T1013Z-120322T2329Z/
/GNLT2.1.ER.120321T1013Z.120322T0000Z.120322T1129Z.NO/
708 PM CDT TUE MAR 20 2012

 THE FLOOD WARNING CONTINUES FOR
  THE GUADALUPE RIVER AT GONZALES.
* AT  6:45 PM TUESDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 31.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 36.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  THURSDAY MORNING.
* IMPACT...AT 37.0 FEET...MODERATE LOWLAND FLOODING INUNDATES PASTURE AND 
  CROPLAND BETWEEN THE GUADALUPE/SAN MARCOS RIVER CONFLUENCE AND GONZALES.  
  SECONDARY ROADS...LOW BRIDGES AND MUCH OF THE CITY PARK AND FACILITIES NEAR 
  THE RIVER IN GONZALES ARE FLOODED.

$$

TXC123-211808-
/O.EXT.KEWX.FL.W.0019.120321T2138Z-120322T1647Z/
/WHOT2.1.ER.120321T2138Z.120322T0000Z.120322T0447Z.NO/
708 PM CDT TUE MAR 20 2012

 THE FLOOD WARNING CONTINUES FOR
  THE SANDIES CREEK NEAR WESTHOFF.
* AT  6:15 PM TUESDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 21.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY TOMORROW LATE EVENING.
* IMPACT...AT 21.0 FEET...MINOR LOWLAND FLOODING FROM THE HEADWATERS SOUTHEAST 
  OF SEGUIN TO THE GUADALUPE RIVER CONFLUENCE NEAR CUERO CUTS OFF AND 
  POTENTIALLY DROWNS LIVESTOCK.  THE APPROACHES TO THE FM 240 BRIDGE THREE MILES
  NORTHEAST OF WESTHOFF FLOOD.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   WED   THU   FRI   SAT   SUN

GUADALUPE RIVER
  GONZALES          17   31   20.5   TUE 07 PM  30.6  16.0  12.9  12.4      
  WESTHOFF          12   21   10.0   TUE 06 PM  20.1  16.3   7.7   3.1      

$$
440 
WGUS84 KEWX 220112
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
812 PM CDT WED MAR 21 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  GUADALUPE RIVER AT GONZALES AFFECTING GONZALES COUNTY
  SANDIES CREEK NEAR WESTHOFF AFFECTING DE WITT COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC177-220142-
/O.CAN.KEWX.FL.W.0018.000000T0000Z-120322T2329Z/
/GNLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT WED MAR 21 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE GUADALUPE RIVER AT GONZALES.
* AT  3:45 PM WEDNESDAY THE STAGE WAS 29.2 FEET.
* FLOOD STAGE IS 31.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 29.3 FEET. THE RIVER WILL 
  FALL TO 19.1 FEET BY FRIDAY MORNING.
* IMPACT...AT 31.0 FEET...MINOR LOWLAND FLOODING BEGINS TO ENTER THE GONZALES 
  CITY PARK.

$$

TXC123-220142-
/O.CAN.KEWX.FL.W.0019.000000T0000Z-120322T1647Z/
/WHOT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT WED MAR 21 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE SANDIES CREEK NEAR WESTHOFF.
* AT  3:15 PM WEDNESDAY THE STAGE WAS 14.5 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 18.1 FEET THURSDAY EARLY 
  AFTERNOON.


$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED            FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   THU   FRI   SAT   SUN   MON

GUADALUPE RIVER
  GONZALES          17   31   29.2   WED 04 PM  19.1  13.4  12.6  12.4      
  WESTHOFF          12   21   14.5   WED 03 PM  16.0   8.7   4.8   4.1      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Mar 20, 5:49 AM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Mar 20, 5:49 AM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
549 AM CDT TUE MAR 20 2012

.AVIATION...
DEEP UPPER LOW PRESSURE SYSTEM IN NM/WEST TX WILL MOVE SLOWLY EAST
TODAY. THE WIDESPREAD SHRA/TSRA ASSOCIATED WITH THE THIS SYSTEM WILL
CONTINUE TO MOVE EAST INTO SE TX TODAY AS COOLER DRIER AIR
FILTERS INTO SOUTH TEXAS BEHIND THE COLD FRONT APPROACHING THE
MIDDLE TX COAST. MVFR CIGS WILL LIFT TO VFR MOST AREAS THIS
MORNING WITH GRADUALLY CLEARING FROM THE WEST THIS AFTERNOON.
WINDS BEHIND THE COLD FRONT WILL BE N-NELY AT 10-20 KNOTS THIS
MORNING...BECOME NWLY BY LATE MORNING AT 10-20 KNOTS...THEN
SUBSIDING TO LESS THAN 10 KNOTS AFTER 23Z THIS EVENING. VFR
CONDITIONS OVERNIGHT INTO WEDNESDAY.

&&

.PREV DISCUSSION... /ISSUED 524 AM CDT TUE MAR 20 2012/

UPDATE...
CANCEL SEVERE THUNDERSTORM WATCH IN MOST COUNTIES.

DISCUSSION...
THE LINE OF THUNDERSTORMS HAS MOVED TO THE EASTERN PART OF THE
AREA AND THE SEVERE THREAT HAS ENDED FOR MOST OF OUR CWA. WILL
KEEP THE WATCH IN EFFECT IN LEE...FAYETTE...LAVACA...AND DEWITT
COUNTIES WHILE THE LINE PASSES THROUGH THERE. RAIN WILL CONTINUE
SEVERAL MORE HOURS AND WILL LEAVE FLASH FLOOD WATCH AS IS FOR NOW.
WILL RE-EVALUATE IN A COUPLE OF HOURS.

PREV DISCUSSION... /ISSUED 342 AM CDT TUE MAR 20 2012/

DISCUSSION...
EVENT IS PROGRESSING AS WE HAD ANTICIPATED. SEVERE THREAT WILL
DIMINISH OVER THE NEXT FEW HOURS AS HEAVY RAIN CONTINUES. STORMS
WILL MOVE OFF TO THE EAST THIS MORNING. HEAVY RAIN WILL END BY
AROUND NOON WITH ONLY LINGERING SHOWERS OVER THE EASTERN HALF OF
THE CWA. THE UPPER LOW WILL KICK OUT TO THE NORTHEAST WED TAKING
THE RAIN WITH IT. THEN AN UPPER LEVEL RIDGE WILL BUILD OVER THE
SOUTHERN PLAINS WITH DRY WEATHER. HAVE CONCENTRATED ON THE SHORT
TERM TO ASSIST WITH ONGOING SEVERE. AFTER DAY TWO FORECAST IS
GENERALLY MODEL CONSENSUS AND BLEND WITH NEIGHBORING OFFICES. WILL
TAKE A CLOSER LOOK LATER THIS MORNING AS TIME PERMITS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              71  52  74  52  80 /  40  10  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  71  49  73  46  79 /  40  10  10  -   -
NEW BRAUNFELS MUNI AIRPORT     71  49  74  47  78 /  30  10  10  -   -
BURNET MUNI AIRPORT            68  47  71  49  78 /  30  10  10  -   -
DEL RIO INTL AIRPORT           71  44  77  47  83 /  10   0  -   -   -
GEORGETOWN MUNI AIRPORT        69  49  71  50  77 /  40  10  10  -   -
HONDO MUNI AIRPORT             72  45  75  45  81 /  20  10  10  -   -
SAN MARCOS MUNI AIRPORT        71  50  73  49  78 /  30  10  10  -   -
LA GRANGE - FAYETTE REGIONAL   71  53  70  51  77 /  60  20  20  10  -
SAN ANTONIO INTL AIRPORT       71  51  74  50  79 /  20  10  10  -   -
STINSON MUNI AIRPORT           71  50  75  48  79 /  20  10  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...GONZALES...
GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...
MEDINA...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...01
SYNOPTIC/GRIDS...05
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Mar 20, 7:33 AM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
733 AM CDT TUE MAR 20 2012

TXZ171>173-183>194-202>209-217>225-228-211345-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
733 AM CDT TUE MAR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

MODERATE TO HEAVY RAINS WILL MOVE EASTWARD OUT OF THE EASTERN
COUNTIES THIS MORNING. DUE TO THE WIDESPREAD HEAVY RAINS OVERNIGHT
A FEW AREA RIVERS RIVERS ACROSS THE HILL COUNTRY AND SOUTH
CENTRAL TEXAS WILL SEE RISES TO NEAR OR ABOVE FLOOD STAGE TODAY.

NEAR CRITICAL FIRE WEATHER CONDITIONS RIO GRANDE PLAINS THIS
AFTERNOON DUE TO LOW RELATIVE HUMIDITY AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Mar 20, 6:41 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      CEDAR CREEK             30.09N  97.50W
03/20/2012                   BASTROP            TX   LAW ENFORCEMENT

            JENKIINS RD. ANSD CR 1764 AND FM 535 ARE CLOSED DUE TO
            HIGH WATER.

&&

EVENT NUMBER EWX1200155

PM
Local storm report, Mar 20, 7:46 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
746 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             INGRAM                  30.07N  99.24W
03/19/2012  M1.75 INCH       KERR               TX   CO-OP OBSERVER

            GOLFBALL SIZE HAIL.

&&

EVENT NUMBER EWX1200156

PM
Local storm report, Mar 20, 8:13 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     HAIL             3 W INGRAM              30.08N  99.28W
03/19/2012  M0.25 INCH       KERR               TX   COCORAHS

            PEA SIZE HAIL

&&

EVENT NUMBER EWX1200157

PM
Local storm report, Mar 20, 8:16 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
816 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             3 W INGRAM              30.08N  99.28W
03/19/2012  M1.75 INCH       KERR               TX   COCORAHS

            INCH TO INCH AND THREE QUARTER SIZE HAIL.

&&

EVENT NUMBER EWX1200158

PM
Local storm report, Mar 20, 8:17 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
817 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             3 W INGRAM              30.08N  99.28W
03/19/2012  M0.25 INCH       KERR               TX   COCORAHS

            PEA SIZE HAIL

&&

CORRECTED EVENT TIME

EVENT NUMBER EWX1200157

PM
Local storm report, Mar 20, 8:28 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
828 AM CDT TUE MAR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     HAIL             2 N CUERO               29.12N  97.29W
03/20/2012  E0.50 INCH       DEWITT             TX   PUBLIC

            MARBLE SIZE HAIL AND 2.40 INCHES OF RAINFALL.

&&

EVENT NUMBER EWX1200159

PM

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 7:17 PM CDTSevere Thunderstorm WarningEWXAtascosa, Frio58 min
Mar 19, 7:29 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real46 min
Mar 19, 7:35 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real55 min
Mar 19, 7:37 PM CDTSevere Thunderstorm WarningEWXUvalde53 min
Mar 19, 7:42 PM CDTSevere Thunderstorm WarningEWXGillespie29 min
Mar 19, 7:44 PM CDTTornado WarningEWXAtascosa, Medina31 min
Mar 19, 8:02 PM CDTTornado WarningEWXBandera, Kerr43 min
Mar 19, 8:02 PM CDTTornado WarningEWXAtascosa, Bexar, Medina48 min
Mar 19, 8:07 PM CDTTornado WarningEWXAtascosa, Frio53 min
Mar 19, 8:25 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Real, Uvalde65 min
Mar 19, 8:29 PM CDTSevere Thunderstorm WarningEWXReal, Uvalde61 min
Mar 19, 8:39 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr66 min
Mar 19, 8:56 PM CDTTornado WarningEWXAtascosa, Bexar22 min
Mar 19, 9:07 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde53 min
Mar 19, 9:13 PM CDTAreal Flood WarningEWXBandera, Gillespie, Kerr, Real, Uvalde10 min
Mar 19, 9:23 PM CDTFlash Flood WarningEWXBandera, Gillespie, Kerr, Real, Uvalde3 hr
Mar 19, 9:30 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Medina, Uvalde60 min
Mar 19, 9:31 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Real, Uvalde, Zavala59 min
Mar 19, 9:59 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr61 min
Mar 19, 10:31 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie44 min
Mar 19, 10:34 PM CDTSevere Thunderstorm WarningEWXBandera, Kendall, Kerr41 min
Mar 19, 10:58 PM CDTFlash Flood WarningEWXBandera, Kinney, Medina, Real, Uvalde4 hr
Mar 19, 11:03 PM CDTFlash Flood WarningEWXBandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more3 hr
Mar 19, 11:03 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde42 min
Mar 19, 11:16 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr, Medina44 min
Mar 19, 11:39 PM CDTSevere Thunderstorm WarningEWXMedina21 min
Mar 20, 12:14 AM CDTAreal Flood AdvisoryEWXComal, Hays, Kendall, Travis, Williamson3 hr
Mar 20, 12:20 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bexar, Medina3 hr
Mar 20, 12:28 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Uvalde, Zavala3 hr
Mar 20, 1:03 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick42 min
Mar 20, 1:11 AM CDTRiver Flood WarningEWXKerr8 hr
Mar 20, 1:11 AM CDTRiver Flood WarningEWXKendall8 hr
Mar 20, 1:24 AM CDTFlash Flood WarningEWXAtascosa, Bandera, Bexar, Frio, Medina3 hr
Mar 20, 1:41 AM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more109 min
Mar 20, 1:59 AM CDTFlash Flood WarningEWXBandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 7 more3 hr
Mar 20, 2:16 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio, Guadalupe, Karnes, Medina, Wilson104 min
Mar 20, 2:24 AM CDTFlash Flood WarningEWXBastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more3 hr
Mar 20, 3:09 AM CDTFlash Flood WarningEWXBlanco, Burnet, Gillespie, Llano3 hr
Mar 20, 3:51 AM CDTFlash Flood WarningEWXDeWitt, Fayette, Gonzales, Karnes, Lavaca, Wilson3 hr
Mar 20, 4:05 AM CDTTornado WarningEWXDeWitt, Karnes25 min
Mar 20, 5:11 AM CDTFlash Flood WarningEWXBastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more3 hr
Mar 20, 5:29 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee2 hr
Mar 20, 6:23 AM CDTRiver Flood WarningEWXBandera4 hr
Mar 20, 7:27 AM CDTRiver Flood WarningEWXWilliamson3 hr
Mar 20, 7:27 AM CDTRiver Flood WarningEWXWilliamson13 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales11 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXCaldwell, Gonzales11 hr
Mar 20, 8:29 AM CDTRiver Flood WarningEWXGonzales36 hr
Mar 20, 10:32 AM CDTAreal Flood AdvisoryEWXBastrop118 min

Nearby

River Flood Warnings in Texas, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.